Elizabeth Williams – AstraZeneca 31st March & 9th June 2021

Severe Ongoing Adverse Reactions

Elizabeth explains all in her video:

Her life has never been the same since taking the AstraZeneca Vaccine. She experiences dizziness, is light headed, has an irregular heartbeat, cramps and collapsed with low BP. Her symptoms persist to this day.

Elizabeth says: “After the first AstraZeneca Jab on March 31st, I was unwell for six days and experienced dizziness from the following day.

On June 9th, after the second Jab, I was light headed the very next evening, then a few days after that I began having heart palpitations, which I still have along with irregular beats.

On July 5th I collapsed after waking from my sleep, with heart palpitations once again. I got up feeling disorientated and had pain in my body and chest with cramp pains in legs and throughout my body which led to my collapse and admission to hospital.”

Elizabeth regrets ever taking the Vaccine and wants to be heard, as no medical professional will take her symptoms seriously.

Perthshire, Scotland, United Kingdom